Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014 (2014), Article ID 278479, 16 pages
http://dx.doi.org/10.1155/2014/278479
Research Article

Fitting Continuous Parametric Surfaces to Frontiers Delimiting Physiologic Structures

1L’Institut de Rythmologie et Modélisation Cardiaque, Université de Bordeaux, 166 Cours de l’Argonne, 33000 Bordeaux, France
2Department of Bioengineering, Binghamton University, P.O. Box 6000, Binghamton, NY 13902, USA
3Department of Pharmacology, SUNY Upstate Medical University, 3135 Weiskotten Hall, 750 East Adams Street, Syracuse, NY 13210, USA

Received 7 October 2013; Revised 16 January 2014; Accepted 23 January 2014; Published 24 March 2014

Academic Editor: Linwei Wang

Copyright © 2014 Jason D. Bayer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jason D. Bayer, Matthew Epstein, and Jacques Beaumont, “Fitting Continuous Parametric Surfaces to Frontiers Delimiting Physiologic Structures,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 278479, 16 pages, 2014. doi:10.1155/2014/278479